Tylenol® Extra Strength Acetaminophen, 500mg, 2 per Pack, Box of 50 Packs

Manufacturer: ACME UNITED CORPORATION
List Price: $41.49 BX of 50 EA
View All Specs
Manufacturer: ACME UNITED CORPORATION
View All Specs
Product description:
Pain reliever and fever reducer. Does not contain aspirin. Active Ingredients: Acetaminophen 500 mg. Sold as a box of 50 individually sealed packets. Perfect for standalone first aid or as a refill for a kit. Keep one in your desk at work or in your car for those times when a headache comes on and you need relief.
  • Pain reliever and fever reducer
  • 50 individually sealed packets
  • Active ingredient: Acetaminophen, 500 mg
You are unable to select more than your available quota at this time. Please contact your administrator for assistance.
Total Items Selected
Total Items Selected